MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE WITH RETRACTING NEEDLE; SYRINGE WITH NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE WITH RETRACTING NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 305310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.No lot # provided.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that before use a bd integra¿ syringe with retracting needle was found with black particles on the needle.There was no report of injury or medical intervention needed.
 
Additional Manufacturer Narrative
Investigation summary: no batch number was provided for a dhr/qn review.No sample or photos were available for analysis.Investigation conclusion: root cause could not be determined based on description, and no sample was available for investigation.

Brand Name
BD INTEGRA¿ SYRINGE WITH RETRACTING NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7125897
Report Number1911916-2017-00363
Device Sequence Number1450453
Product Code MEG
UDI-Device Identifier30382903053101
UDI-Public30382903053101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;